# SDR SIMA20150406003

- Difficulty date: April 6, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR UPPER TRIM & LOWER TRIM SCREWS HOLES CORRODED.  REMOVED CORROSION FROM BAGGAGE DOOR UPPER & LOWER TRIM SCREW HOLES IAW SRM 51-10-03 & ERS-EM-52MR-313.
